# SDR QXEA200500526

- Difficulty date: March 30, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 17,163 hours, 24,864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

YKM-ON FLIGHT NUMBER 2002, AFTER LANDING AND PARKING NOTICED A STRANGE ODOR AND BOTH PILOTS STARTED COUGHING, COULD SEE MIST/SMOKE IN THE COCKPIT.  AFTER SHUTDOWN NOTICED FLUID LEAKING FROM BELLY OF AIRCRAFT UNDER COCKPIT.  MAINTENANCE INSPECTED AND FOUND HYDRAULIC LINE LEAK UNDER LAV.  REPAIRED THE GEAR DOWN HYDRAULIC LINE USING CORROSION RESISTANT STEEL TUBING.  SERVICE AND BLEED SYSTEM.  GROUND RAN ENGINES.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
